1MATHTEACH
20,000-24,999 SparkPoints 24,520
SparkPoints
 

2013 Day 3 - There's NO way!

Thursday, January 03, 2013

I write this on Thursday night. I weigh myself on Sunday mornings but out of curiosity I weighed myself after school today. I've gained 14 pounds! There's no way! Someone PLEASE reassure me that it's the antibiotic and steroids. There's no possible way I've even eaten 14 pounds worth of calories in 5 days let alone 14 pounds worth over what I need every day. I know I've increased my water intake. So maybe?

Just feeling a little defeated tonight...
Share This Post With Others
Member Comments About This Blog Post
  • GAYLA1271
    Steroids definitely make you gain weight. So just get through this speed bump and I am sure the weight will slide off. Hang in there my friend.
    1434 days ago
  • KELTIC-CARA
    I used to weigh myself everyday, now it is once a week. The weight just fluctuates during the week.

    emoticon
    1435 days ago
  • COCOONGIRL
    It can TOTALLY be the steroids...Steroids make you hold lots of water.....just hang in there until you are off of them.....steroids really mess with your body but they are needed sometimes...Don't get discouraged!!!!! Give yourself sometime after you get off of the antibiotics.....you can do this!!
    1435 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by 1MATHTEACH